# SDR DALA1027240195

- Difficulty date: September 3, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 61,262 hours, 8,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS - LT STA 955 REAR SPAR BULKHEAD FAIL SAFE STRAP REPAIR ACCOMPLISHED AS PER ER/A 485464-14AD REV O (DL76L102807).
